# SDR 2008UALA01198

- Difficulty date: March 4, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 56,260 hours, 20,901 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1600 S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT STATION 1600 BETWEEN STR 27 AND 28 LEFT.  FOUND DENT TO HAVE A CRACK.  ACCOMPLISHED MAJOR REPAIR.
